What to use instead of Retin-A in a 21/d sunny trip after 1/m using RetinA to prevent acne? I have been using a mixture of RetinA and Eldoquin for 1 month with little improvment. And i will go in a trip for 21 days which i will be exposed to sun a lot. Can i just to stop using the medication? or my skin will get worse? Is there an alternitave way to prevent acne from appearing?
Going on a Sunny Trip - Should I Discontinue Retin-A for Acne?
Doctor Answers (1)
I can't imagine more sunny place than Saudi Arabia.
All medication for acne may sensitize you to the sun. You may want to change to the OBAJI line of care specific to acne (Obaji has a pack for acne). No antibiotics orally (Tetracycline)
may use Cleocin T topical antibiotics also
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.